Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 4(184), Pages 251–252 (Mi umn4272)  

This article is cited in 27 scientific papers (total in 27 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The diameters of octahedra

B. S. Kashin


Full text: PDF file (112 kB)

Bibliographic databases:
Received: 04.06.1974

Citation: B. S. Kashin, “The diameters of octahedra”, Uspekhi Mat. Nauk, 30:4(184) (1975), 251–252

Citation in format AMSBIB
\Bibitem{Kas75}
\by B.~S.~Kashin
\paper The diameters of octahedra
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 4(184)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn4272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397375}
\zmath{https://zbmath.org/?q=an:0311.46014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4272
  • http://mi.mathnet.ru/eng/umn/v30/i4/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Diameters of some finite-dimensional sets and classes of smooth functions”, Math. USSR-Izv., 11:2 (1977), 317–333  mathnet  crossref  mathscinet  zmath  isi
    2. V. E. Maiorov, “Various widths of the class $H_p^r$ in the space $L_q$”, Math. USSR-Izv., 13:1 (1979), 73–87  mathnet  crossref  mathscinet  zmath  isi
    3. Pinkus A., “Matrices and N-Widths”, Linear Alg. Appl., 27:OCT (1979), 245–278  crossref  mathscinet  zmath  isi  scopus
    4. Hollig K., “Approximation Numbers of Sobolev Embeddings”, Math. Ann., 242:3 (1979), 273–281  crossref  mathscinet  zmath  isi  scopus
    5. E. D. Gluskin, “On lower estimates for the diameters of some finite-dimensional sets”, Russian Math. Surveys, 36:2 (1981), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Gluskin E., “on Some Finite Dimensional Problems of the Theory of Widths”, no. 3, 1981, 5–10  mathscinet  zmath  isi
    7. E. D. Gluskin, “Norms of random matrices and widths of finite-dimensional sets”, Math. USSR-Sb., 48:1 (1984), 173–182  mathnet  crossref  mathscinet  zmath
    8. Garnaev A. Gluskin E., “the Widths of An Euclidean Ball”, 277, no. 5, 1984, 1048–1052  mathscinet  zmath  isi
    9. Melkman A., “the Distance of a Subspace of Rm From Its Axes and N-Widths of Octahedra”, J. Approx. Theory, 42:3 (1984), 245–256  crossref  mathscinet  zmath  isi  scopus
    10. E. D. Gluskin, “The octahedron is badly approximated by random subspaces”, Funct. Anal. Appl., 20:1 (1986), 11–16  mathnet  crossref  mathscinet  zmath  isi
    11. Martins J., “Approximation Numbers of Maps on Besov Sequence-Spaces”, J. Lond. Math. Soc.-Second Ser., 40:1 (1989), 120–136  crossref  mathscinet  zmath  isi  scopus
    12. Gluskin E., Tomczakjaegermann N., Tzafriri L., “Subspaces of Lpn of Small Codimension”, Isr. J. Math., 79:2-3 (1992), 173–192  crossref  mathscinet  zmath  isi
    13. Konovalov V. Leviatan D., “Kolmogorov and Linear Widths of Weighted Sobolev-Type Classes on a Finite Interval, II”, J. Approx. Theory, 113:2 (2001), 266–297  crossref  mathscinet  zmath  isi  scopus
    14. Konovalov V. Leviatan D., “Shape-Preserving Widths of Weighted Sobolev-Type Classes of Positive, Monotone, and Convex Functions on a Finite Interval”, Constr. Approx., 19:1 (2003), 23–58  crossref  mathscinet  zmath  isi
    15. Vybiral J., “Widths of Embeddings in Function Spaces”, J. Complex., 24:4 (2008), 545–570  crossref  mathscinet  zmath  isi  scopus
    16. Nelson J.L., Temlyakov V.N., “on the Size of Incoherent Systems”, J. Approx. Theory, 163:9 (2011), 1238–1245  crossref  mathscinet  zmath  isi  scopus
    17. Bourgain J., Dilworth S., Ford K., Konyagin S., Kutzarova D., “Explicit Constructions of Rip Matrices and Related Problems”, Duke Math. J., 159:1 (2011), 145–185  crossref  mathscinet  zmath  isi  elib  scopus
    18. Bourgain J., Dilworth S.J., Ford K., Konyagin S.V., Kutzarova D., “Breaking the K(2) Barrier For Explicit Rip Matrices”, Stoc 11: Proceedings of the 43rd Acm Symposium on Theory of Computing, Annual Acm Symposium on Theory of Computing, Assoc Computing Machinery, 2011, 637–644  mathscinet  zmath  isi
    19. Livshitz E.D., “on the Optimality of the Orthogonal Greedy Algorithm For Mu-Coherent Dictionaries”, J. Approx. Theory, 164:5 (2012), 668–681  crossref  mathscinet  zmath  isi  elib  scopus
    20. Koiran P., Zouzias A., “Hidden Cliques and the Certification of the Restricted Isometry Property”, IEEE Trans. Inf. Theory, 60:8 (2014), 4999–5006  crossref  mathscinet  zmath  isi  scopus
    21. Iwen M.A., “Compressed Sensing With Sparse Binary Matrices: Instance Optimal Error Guarantees in Near-Optimal Time”, J. Complex., 30:1 (2014), 1–15  crossref  mathscinet  zmath  isi  scopus
    22. A. A. Vasil'eva, “Estimates for the widths of discrete function classes generated by a two-weight summation operator”, Proc. Steklov Inst. Math., 294 (2016), 291–307  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    23. Temlyakov V.N., “Dictionary Descent in Optimization”, Anal. Math., 42:1 (2016), 69–89  crossref  mathscinet  zmath  isi  elib  scopus
    24. Swanepoel K.J., “Sets of Unit Vectors With Small Subset Sums”, Trans. Am. Math. Soc., 368:10 (2016), 7153–7188  crossref  mathscinet  zmath  isi  elib  scopus
    25. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  mathscinet  isi  elib
    26. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  isi  elib
    27. A. A. Vasileva, “Kolmogorovskie poperechniki peresecheniya dvukh konechnomernykh sharov”, Izv. vuzov. Matem., 2021, no. 7, 23–29  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:416
    Full text:156
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021